MathSciNet Relay Station
MathSciNet bibliographic data
MR2399865 (2009d:62085) 62H20 (15A18)
Paul, Debashis Asymptotics of sample eigenstructure for a large dimensional spiked covariance model. Statist. Sinica 17 (2007), no. 4, 1617–1642.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement